# SDR 97ZZZX850

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N961LL
- Make and model: Beech B200
- Aircraft serial: BB1139
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: P50018LMBE
- Condition: Stuck
- Location: Accum Press
- Part time: 290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS GAUGE IS PART OF STC SA 4378-WP AVIA DESIGN, INC., HYDRAULIC LANDING GEAR RETRACTION SYSTEM.  GAUGE FOUND STUCK AT 1,150 PSI DURING AIRCRAFT INSPECTION.  SUBMITTER RECOMMENDS A BETTER QUALITY GAUGE BE USED IN SYSTEM.
